# SDR DHL200070715C

- Difficulty date: May 19, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE DOOR HAS CRACK ON EXTERNAL SKIN ON UPPER HINGE PANEL.  STOP DRILLED CRACK AT CABIN SERVICE DOOR ON UPPER HINGE AREA PER SRM 51-10-1.PERFORMED HFEC INSP PER NDT MAN 51-00-00 FIG 4, NO CRACK INDICATION NOTED.  INSTALLED DOUBLER REPAIR AT CABIN SERVICE DOOR AT UPPER HINGE PER SRM 51-40-2.
